# SDR DXTA2009031603546

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 3,836 hours, 2,403 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Module
- Part number: 421400216
- Part serial: 3362
- Condition: Inoperative
- Location: Horizontal Stab
- Part time: 2,403 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER CAS MESSAGE ILLUMINATED (PRIMARY STAB TRIM FAIL) AND (MACH TRIM). ALSO THE CYAN (YD LOWER B FAIL) CAS MESSAGE CAME ON.  COULD NOT GET TO FAIL ON GROUND CHECKS. RESEARCHED PREVIOUS FLT FAULT, FOUND FAULT 1260 INVALID STAB TRIM CONTROL. T/S TO ELECTRONIC CONTROL MODULE. REPLACED STAB TRIM ECM IAW CE750 MM 27-40-00. OPS CHECK GOOD.
